Friday, April 18, 2014

Friday, April 27, 2012 sunshine, Community Member, asks

Q: For 3 nights now I have broken out in whelps

with swelling to my face and tongue. Ihave been to the ER and they gave me some predinsone which I am taking and I am also taking Benedryl. Why am I having these break outs every night though? Ihave stopped all medications I was taking--birth control, headache meds... and it is still happening. Im afraid its gonna keep getting worse!

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sunshine, Community Member— Last Modified: 04/27/12, First Published: 04/27/12